# SDR 95FDEA00185

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Gouged
- Location: Bs 128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN BS 1280 JUST ABOUT STR 21R .020 D OUT OF LIMITS PER SRM.  REPAIRED PER FEDEX SRM 53-30-2.
